# SDR UIEA2018050100820

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 23,829 hours, 4,796 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY, THE RT FRAME WAS FOUND CRACKED AT BS 2680, WL 305.  THE FRAME WAS REPAIRED IAW RI-53-82-12665, REV A.
